# SDR MAL2008F00006

- Difficulty date: May 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 24,370 hours, 26,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTING, NOTED EMERGENCY LIGHT ABOVE SEAT 8A INOP; WIRE WAS BROKEN OFF HOUSING.  REPLACED EMERGENCY LIGHT HOUSING AT SEAT 8A WITH SERVICEABLE IAW SAAB AMM 33-50.  (S)
